# SDR KBM2003F00045

- Difficulty date: October 5, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 126892P
- Condition: Worn
- Location: M/R Pitch Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 EACH LOWER ROD BEARINGS ON MAIN ROTOR PITCH CHANGE LINK ARE WORN BEYOND LIMITS.  REMOVED AND REPLACED WITH 3 EACH NEW SERVICEABLE ROD END BEARINGS.
